# SDR VNAA202402050021

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15LH BETWEEN FS 744.15 TO FS 761.85.  SIDE SEAT RAIL OF STRG 15LH BETWEEN FS 744.15 TO FS 761.85 WAS EVALUATED OUT OF LIMITS PER  CRJ900 SRM 53-41-49-101-001-A02, WAS FABRICATED PER CRJ900 SRM 53-00-49-201-002-A01 AND WAS  REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
